# SDR SWIA201437500

- Difficulty date: May 1, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 HAS CRACKED ANGLE ON LOWER FLANGE AT RBL 12.  C-CHECK, INSTALLED NEW REPAIR ANGLE IAW REO.
